# SDR HNAA2024091100740

- Difficulty date: July 17, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 52,661 hours, 50,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2012 FR2, GOUGE FOUND 7" FWD OF FR7 2" ABOVE STR15L.  REPAIRED IAW EO 1-53-24-0459
